# SDR SWAA075797

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 49,505 hours, 49,064 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 111635
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURING ODOR IN CABIN.  FOUND RECIRC FAN C/B TRIPPED.  ODOR WENT AWAY.  REMOVED AND REPLACED RECIRC FAN PER MM.
